PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the weighted fractional Poincar\'e-type inequalities

Volume 157 / 2019

Ritva Hurri-Syrjänen, Fernando López-García Colloquium Mathematicum 157 (2019), 213-230 MSC: Primary 46E35; Secondary 26D10. DOI: 10.4064/cm7612-9-2018 Published online: 10 May 2019

Abstract

Weighted fractional Poincaré-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.

Authors

  • Ritva Hurri-SyrjänenDepartment of Mathematics and Statistics
    FI-00014 University of Helsinki
    Finland
    e-mail
  • Fernando López-GarcíaDepartment of Mathematics and Statistics
    California State Polytechnic University Pomona
    3801 West Temple Avenue
    Pomona, CA 91768, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image